# SDR SWAA2021050357249

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR SURFACE AND BY BOLT HOLES OF CAPT LT FWD SEAT TRACK. / REMOVED AND REPLACED CAPT LT FWD SEAT TRACK IAW B737 AMM 25-11-11-400-801.
